Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

White spots on tonsils, disappeared with medication. Spots reappeared, tonsils red, swollen. Treatment?

I was on a Z-pack for a bacterial infection and after done noticed a lot of white spots on my tonsils. Took some acidophilus/ probiotic complex and they mostly disappeared but not completely. Went to the doctor and he said it was from post nasal drip . He gave me Biaxin just in case it was strep . The spots went away and now a day after I finished my tonsils are red, swollen, painful to swallow and white spots have appeared again. What should my next step be? Thank you for any suggestions.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M. for consultation
I have gone through your query regarding swollen and red painful tonsils with white spots on it , You have taken medicines and got relief but unfortunately after some time you again face the same problem.
By your symptoms it appears that you have recurrent septic tonsillitis, here I advice you some basic investigations like -
(1) Culture and sensitivity of throat swab.
(2) Blood - CBC, ESR, blood sugar - F & P.P.
(3) X-Ray chest P.A.view.
According to inferences of investigations you should take medicines i full therapeutic course, I hope you will get good result, if any how after this you develop same problem than tonsillectomy operation is the only permanent and correct treatment.

With Regards.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor